# SDR ASOA2013052403665

- Difficulty date: May 6, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 21,436 hours, 19,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 484.00, BETWEEN LBL 27 AND LBL 36, IS CRACKED AT UPPER END.  REPAIRED FLOORBEAM IAW REO 601R-53-41-059.
